Citation: One. "Pulsating Demons: An Experience with Unknown (Sold as Ecstasy), Cannabis & Alcohol (exp27762)". Erowid.org. Jun 17, 2007. erowid.org/exp/27762
A substance(s) in this report might be identified incorrectly. Erowid reviewers question the author's identification of the drug described. Although the report is included in the collection, the substance might be something other than the author believed it to be.]
[Erowid Note: This report was marked as an MDMA report, but readers should be aware there are aspects of it that suggest the identification is unlikely. Ecstasy tablets are notoriously impure or misrepresented, often containing chemicals other than those they are presumed to contain.]
| T+ 0:40
| T+ 0:40
||Alcohol - Beer/Wine
| T+ 0:00
I've had two hallucinations in my life, once on xtc and the other on salvia. Both trips were bad. Both I ended up in hell. Both I will never do again. This is the xtc one.
One night I was looking to score some bud and I ended up buying two pills of xtc instead. They were in capsules and crushed. Anyways, I took one and later came across some pot so I smoked some of that. I didn't think the xtc was working because it had already been 40 minutes so I took the second one. Later, I went to a party which was already over by the time I got there, and drank half a beer. Within 10 minutes, 'something' hit.
As soon as I got home, I had to lay on the bed because I was so cold. My friend Ron was there too (high) and two other girls (Jean and Brenda). While they went out to the patio to toke up some more, I just laid in my room listening to music for a while. When they returned, I knew something was wrong. I looked at the snowflake patterns on my bed sheets pulsate up and down, changing colors from its normal yellow to gray, white, and black. It was as if they were alive, but somehow devoid of life. I looked at the three pronged electrical outlet and it started to look like an angry demon-octopus. It was pulsating too, as if breathing.
The walls around started to crack up like veins. The water spray (in case of fire) in my room started to look like a demon's skull, also pulsating. Ron looked like a demon. His voice was deep and inhuman. His face was pale, his eyes bloody red (probably from weed), and there were dotted coordinates across his face like some demonic tatto. Jene was like a monster, with her face on top of her face so that she had four eyes, two noses, etc. Brenda was a giant, although in reality she's short.
Obviously I was scared shitless. Their conversations did not make any sense at all and I started to have hard time trying to convey the simplest of thoughts. I felt sluggish and retarded. I could feel my mind slowly succumb to the pills (which, I suspect had something else mixed in as well). However, I wasn't totally scared out of my mind because at that point I still knew that I was hallucinating, that what I saw was not real. But that's about to change.
The girls left but Ron stayed behind. At this point, things started to turn bad. I didn't think I could become 'normal' again. I started to fight the trip, trying to think more coherently, trying to become somehow sober. No matter how hard I tried, ultimately I fell in deeper into a nightmarish trip. The hallucinations, to me, were no longer hallucinations. They were reality. I started to seriously believe that the 'hell' I was in was real. The life that I lived, all the memories, all the people I knew, was not real to me at that point. I was in hell, and it was a horrible, horrible place.
Reality was melting like some kind of oil painting or something. I was caught in it, as if my sanity was melting along with it. I felt like my body was contorted like that painting of a screaming person. My hands started to decompose. First I saw my veins and the blood flowing. Then it started to get ashy until it turned purplish black. Ditto with my feet. The world was spinning too. I was caught in a spiral I couldn't get out of. I knew only one way to get out of it and that's by thinking clearly. At that point, I wasn't able to do that. My mind was ripping itself apart. Nothing made sense. Logic didn't make sense. I was jumping from one incoherent thought to another. I was alone in this crazy world. I was the only person that existed in a sense that I was the only one alive. To me, this is my personal hell. Alone, incoherent, caught in a spiral I can't get out of.
I heard a voice. I didn't know who it was. He sounded like a person who went through what I went through because He sounded sympathetic. He said: 'You never knew this would have happened. How could you? God didn't want this. He didn't want this for you. This is what you get. This is what you get for taking those pills.'
Ron was talking to me. All I could do, though, was just repeat what he said. It was so hard to talk. Because he read about bad trips, he kept telling me 'it takes time.' I kept repeating that phrase like a mantra. I think, for a while, I was slightly better. Things quickly turned different. Now I was in a phase where everything was in an endless loop. It was series of episodes repeated over and over. Ron is drinking a pepsi and we're talking about something. Next, he asks me if I wanted to go outside and he turns off the computer. Next he's smoking a cigarette. This repeats over and over again. I forgot who I was. I just knew I was a persona in my friend's imagination. I wasn't real. I was just a made up person in someone else's mind.
By this time, it must have been 2 or 3 am. Afterwards, I don't remember a single thing. I came back at 8, still feeling it. During that gap, Ron said I was speaking my native language (which I'm semi-fluent at). I kept mentioning my mom and saying 'don't spill the water' in my native language. That, readers, was what I went through.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.